A class of $l^1$-preduals which are isomorphic to quotients of $C(ω^ω)$

Volume 133 / 1999

Ioannis Gasparis Studia Mathematica 133 (1999), 131-143 DOI: 10.4064/sm-133-2-131-143

Abstract

For every countable ordinal α, we construct an $l_1$-predual $X_α$ which is isometric to a subspace of $C ( ω^{ω^{ω^α + 2}} ) $ and isomorphic to a quotient of $C(ω^ω)$. However, $X_α$ is not isomorphic to a subspace of $C(ω^{ω^α})$.

Authors

  • Ioannis Gasparis

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image